Tight lower bound for the state complexity of ...

Description

Citation

Title Tight lower bound for the state complexity of shuffle of regular languages
Author(s) Cezar Campeanu, Kai Salomaa, Sheng Yu
Journal Journal of Automata, Languages and Combinatorics
Date 2002
Volume 7
Issue 3
Start page 303
End page 310

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 281

Adding this citation to "My List" will allow you to export this citation in other styles.